# SDR SWAA2021060167869

- Difficulty date: April 29, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 52,122 hours, 26,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BS767 TO BS787 AT LEVEL STR 25L AFT CARGO COMPARTMENT / FABRICATED SUPPORT ZEE LOCATED BS 787 TO BS 747 AT LEVEL STR 25L AFT CARGO COMPARTMENT IAW B737- 700 DWG #146A7502 REV - REMOVAL AND INSTALL DOCUMENTED ON WORK INSTRUCTION # 5360-E-16462-NG
